About adaptive coding on countable alphabets: max-stable envelope classes

Type de document :
Article dans une revue
IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2015, 61 (9), pp.4948-4967
Liste complète des métadonnées

https://hal.archives-ouvertes.fr/hal-01263282
Contributeur : Serena Benassù <>
Soumis le : mercredi 27 janvier 2016 - 16:00:42
Dernière modification le : lundi 29 mai 2017 - 14:24:37

Identifiants

  • HAL Id : hal-01263282, version 1

Collections

INSMI | UPMC | USPC | PMA

Citation

S. Boucheron, E. Gassiat, M. Ohanessian. About adaptive coding on countable alphabets: max-stable envelope classes. IEEE Transactions on Information Theory, Institute of Electrical and Electronics Engineers, 2015, 61 (9), pp.4948-4967. <hal-01263282>

Partager

Métriques

Consultations de la notice

25